# SDR SWAA061121

- Difficulty date: March 29, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 51,529 hours, 51,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NLG W/W CEILING PANEL CUTOUT CRACKED AT BS 251.625, LBL 7.75 & RBL 7.75.  REPAIRED PANELS PER SWA EA.
